| Model Number |
VOCSN, ENGLISH |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to ventec that the device needed service.Upon evaluation of the device ventec observed that it would reboot.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
The device was evaluated by ventec where the reported issue of it rebooting by itself was confirmed.Ventec opened the device in order to perform a visual inspection and observed that the internal flow transducer (ift) cable was not fully seated.Ventec reseated the ift cable to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the root cause of the reported issue was that the ift cable was not fully seated.